... with it turning hot after giving yourself a shot of testosterone. The first time I did it I had no reaction like I have the last two times i gave myself the shot. It literally feels like the liquid just gels up in a hump where I gave the shot and moves itself around my leg for a few days before it disperses. In the mean time I can hardly walk on the leg. Any feedback is appreciated because I feel like i've got a bad batch of medicine and I don't want to put more in my body if its harmful. Thank you
2 Jul 2012
Who told you to shoot yourself in the leg with this? Are you under a doctor's prescription? You need to return to that doctor and describe your symptoms and complications. They are responsible for any problems and helping you avoid this issue. Sorry to pass the buck, but it stops with your doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 39 yr old man I started out on the Androgel but didnt work so I have been taking cypionate injections since June 2011 because my ...
1 answer • 5 Sep 2011
I have been using Androgel for more then a year now, (usually 3-4 pumps) and Testosterone shots every 3-4 weeks and I haven't seen a positive ...
5 answers • 30 Jan 2012
I have no testosterone . How will AndroGel affect me mentally and physically?
0 answers • 10 Aug 2013